# SDR A6WA200740408

- Difficulty date: July 21, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 12,440 hours, 11,219 cycles
- Engine: Ge CF343B1
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 VERTICAL BEAM AT RBL 27 CRACKED APPROX.2 INCH LONG ON IB SIDE AT BOTTOM RIVET.  (K)  MAINTENANCE REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR PARTS IAW BOMBARDIER REO 601R-53-41-056 REV E AND BSC EO 601R-53-12516.  (M)
